# SDR AALA20170314006

- Difficulty date: March 14, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 8,571 hours, 2,862 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 61639103
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR L4 SLIDE BOTTLE PRESSURE LOW. SERVICED DOOR L4 BOTTLE AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
